Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Continuous bleeding. Taken Primolut N. Due for laparoscopic surgery. Is it normal?

Hi i had bleeding for 23 days and doctor prescribed Primilout N for 10 days 2 tablets each time twice a day and last pill was on Thursday and yesterday again i started bleeding severe more than 5 pads heavy flow is it normal also iam going for a surgery laproscopic to find out any polyps or cysts . is it normal to bleed and what shoud i do.
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query,
As you have stop primoult N it is a withdrawal bleed.
Your hormonal imbalance cause you this type of problem.
Hormonal imbalance occurs due to tension Anxiety,Late working hours ,Shift duty,Or any ovarian disease.
You should require to rule out any pathological lesion of uterus.
Answered: Sat, 25 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor